# SDR AUS20030761

- Difficulty date: July 20, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Boeing 737376
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Leaking
- Location: Fuel Storage
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) FUEL LEAKING FROM WING AND RUNNING OVER UPPER SURFACE OF INBOARD FLAPS. INVESTIGATION FOUND THE FUEL LEAKING FROM THE FUEL TANK PANEL ACCESS DOOR AT LOWER WING SKIN CUTOUT NR 7404R LOCATED BETWEEN WBL 157 AND WBL 183.4. THE FUEL TANK CUTOUT HAD BEEN RECENTLY REPAIRED DUE TO INTERGRANNULAR CORROSION AT THE REBATE LIP. THE TANK PANEL HAD THEN BEEN REFITTED USING EXCESSIVE SEALANT PREVENTING THE CORRECT INSTALLATION OF THE PANEL ACCESS DOOR. PERSONNEL/MAINTENANCE ERROR.
